Positivity

, Volume 16, Issue 2, pp 359–371

Khinchine type inequalities with optimal constants via ultra log-concavity

Open Access
Article

Abstract

We derive Khinchine type inequalities for even moments with optimal constants from the result of Walkup (J Appl Probab 13:76–85, 1976) which states that the class of log-concave sequences is closed under the binomial convolution.

Keywords

Log-concavity Ultra log-concavity Khinchine inequality Factorial moments 

Mathematics Subject Classification (2000)

60E15 26D15 

Copyright information

© The Author(s) 2011

Authors and Affiliations

  1. 1.Institute of MathematicsUniversity of WarsawWarsawPoland
  2. 2.Institute of MathematicsPolish Academy of SciencesWarsawPoland

Personalised recommendations